question-icon

What causes purple rashes on leg with night sweats and chills?

default
Posted on Sat, 12 Mar 2016
Question: Yes, I just had blood work done for several symptoms I am having. I have low wbc and high sedimentation rate. My symptoms are weight loss, purple rash on my leg that hasn't gone away since May of last year, bruising, night sweats and chills, plus diarrah for a year, tiredness, and feeling weak.
XXXXXXX
doctor
Answered by Dr. Muhammad Hanif (50 minutes later)
Brief Answer:
Need urgent appointment with a Gastroenterologist !!!

Detailed Answer:
Warm Welcomes. I appreciate your trust in HCM and assure you are on best portal on the globe for expert online medical services.
I have thoroughly reviewed health query you raised, and well realize all of those concerns. Being your physician, I will take care all of them today and will extend my expertise to solve the problems.

I feel really sorry for this long suffering situation you have to face. You have low WBCs (the policemen of blood) and that causes easy infections an night chills and sweats may be due to that reason. Another reason may be weakness and rapid weight loss that causes lethargy.

Weight loss itself is alarming sign and may be due to carcinomas and with family history if colon cancer, diarrhea for 1 year we need to go for a colonoscopy that is mandatory in this case and at this time.

Rashes on the leg, bruising are the signs of some issues with the Platelets and coagulation pathway. Liver makes many factors that are responsible for hemostasis (blood to flow normally in vessels and if there is some injury that is minute that should not make bruising/rashes so easily). If liver is damaged due to viral disease or some toxins, this may cause blood issues too due to lack of formation of clotting factors in liver.

Please spare some time and make an appointment for a Gastroenterologist consultation who will examine you physically and will have to run a battery of tests on you including but not ,limited to blood work, colonoscopy and some radiographic investigations of abdomen if needed. Treatment goes accordingly.

Hope I addressed all the concerns you have. Let me know if you have further questions. I will be more than happy to clear any doubts. Please give your 'rating' (if agreed, Five Stars) to help me assist patients in a better way; and, please don't forget to click on 'Close The Discussion'.
For any disease you have, a timely follow-up is necessary regarding the treatment efficacy and to see if there is a need to change treatment options. So keep a follow up to see how you doing (Always write down my name in start of your questions at this forum & I will be with you in no time).


Regards!
DR. HANIF
USA

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes purple rashes on leg with night sweats and chills?

Brief Answer: Need urgent appointment with a Gastroenterologist !!! Detailed Answer: Warm Welcomes. I appreciate your trust in HCM and assure you are on best portal on the globe for expert online medical services. I have thoroughly reviewed health query you raised, and well realize all of those concerns. Being your physician, I will take care all of them today and will extend my expertise to solve the problems. I feel really sorry for this long suffering situation you have to face. You have low WBCs (the policemen of blood) and that causes easy infections an night chills and sweats may be due to that reason. Another reason may be weakness and rapid weight loss that causes lethargy. Weight loss itself is alarming sign and may be due to carcinomas and with family history if colon cancer, diarrhea for 1 year we need to go for a colonoscopy that is mandatory in this case and at this time. Rashes on the leg, bruising are the signs of some issues with the Platelets and coagulation pathway. Liver makes many factors that are responsible for hemostasis (blood to flow normally in vessels and if there is some injury that is minute that should not make bruising/rashes so easily). If liver is damaged due to viral disease or some toxins, this may cause blood issues too due to lack of formation of clotting factors in liver. Please spare some time and make an appointment for a Gastroenterologist consultation who will examine you physically and will have to run a battery of tests on you including but not ,limited to blood work, colonoscopy and some radiographic investigations of abdomen if needed. Treatment goes accordingly. Hope I addressed all the concerns you have. Let me know if you have further questions. I will be more than happy to clear any doubts. Please give your 'rating' (if agreed, Five Stars) to help me assist patients in a better way; and, please don't forget to click on 'Close The Discussion'. For any disease you have, a timely follow-up is necessary regarding the treatment efficacy and to see if there is a need to change treatment options. So keep a follow up to see how you doing (Always write down my name in start of your questions at this forum & I will be with you in no time). Regards! DR. HANIF USA